de la Puente, Josep, Käser, Martin, Dumbser, Michael, Igel, Heiner (2007) An arbitrary high-order discontinuous Galerkin method for elastic waves on unstructured meshes - IV. Anisotropy. Geophysical Journal International, 169 (3) 1210-1228 doi:10.1111/j.1365-246x.2007.03381.x
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | An arbitrary high-order discontinuous Galerkin method for elastic waves on unstructured meshes - IV. Anisotropy | ||
Journal | Geophysical Journal International | ||
Authors | de la Puente, Josep | Author | |
Käser, Martin | Author | ||
Dumbser, Michael | Author | ||
Igel, Heiner | Author | ||
Year | 2007 (June) | Volume | 169 |
Issue | 3 | ||
Publisher | Oxford University Press (OUP) | ||
DOI | doi:10.1111/j.1365-246x.2007.03381.xSearch in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 884027 | Long-form Identifier | mindat:1:5:884027:5 |
GUID | 0 | ||
Full Reference | de la Puente, Josep, Käser, Martin, Dumbser, Michael, Igel, Heiner (2007) An arbitrary high-order discontinuous Galerkin method for elastic waves on unstructured meshes - IV. Anisotropy. Geophysical Journal International, 169 (3) 1210-1228 doi:10.1111/j.1365-246x.2007.03381.x | ||
Plain Text | de la Puente, Josep, Käser, Martin, Dumbser, Michael, Igel, Heiner (2007) An arbitrary high-order discontinuous Galerkin method for elastic waves on unstructured meshes - IV. Anisotropy. Geophysical Journal International, 169 (3) 1210-1228 doi:10.1111/j.1365-246x.2007.03381.x | ||
In | (2007, June) Geophysical Journal International Vol. 169 (3) Oxford University Press (OUP) |
See Also
These are possibly similar items as determined by title/reference text matching only.